# SDR RAIA00111016

- Difficulty date: November 26, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 14,206 hours, 14,125 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL- DURING PREFLIGHT FOUND SOME ESCAPE PATH LIGHTS INOPERATIVE.  RESECURED CONNECTOR AT FLOOR TRACK PATH LIGHTS OPS OK IAW J41 MAINTENANCE MANUAL.
